It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Your description of your acne is classic hormonal i.e. down the chin and jawline. You need to give the bc pill 6 months to a year IMO. Although, I think you will see some changes happening around the 3-4 month marks. I believe that all acne is hormonal especially for females. Some have additional factors contributing like too many toxins combining with the hormones. My dd broke out right in the beginning with Yasmin and I thought oh oh, here we go again. But she could tell her skin was changing and becoming softer also. By four months her acne was so much improved and a year later - virtually clear and she is glowing. Accutane was a nightmare for her skin but I know many people who it has worked for. Some of her guy friends have skin like a baby's now. I don't get it. During accutane is when the acne traveled down her jaw and neck and chin and that continued when she came off for some reason. She was only clear for one month. The research I have done told me that if she had been treated with spiro first she wouldn't have gotten the massive IB from accutane because the testosterone would have been blocked. Blocking testosterone from reaching the skin is the key to controlling acne. Added antibiotics in the beginning can also help control the bacteria that attack the plugged pores but should not be used long-term cause it kills both good and bad bacteria in the gut and leads to candida overgrowth. It is better to use a topical like clindamycin than an oral. Even that can get into your system. I know it is frustrating.





All times are GMT -7. The time now is 12:18 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!